# SDR 96ZZZM800

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54350
- Make and model: Boeing 727231
- Aircraft serial: 21969
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: AE100880912030
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF LEFT MAIN LANDING GEAR ACTUATOR TOP SIDE HYDRAULIC LINE FAILED.  REMOVED AND REPLACED HYDRAULIC LINE, MFG P/N AE100880912030.  PRESSURIZED SYSTEM, OPERATIONAL CHECK OK.
